# SDR SIMA972491

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Box
- Part number: C245890001
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CRP - FLT 3858 - RIGHT GEAR UNSAFE LIGHT ON LOWER PANEL ILLUMINATED INTERMITTENTLY AND THEN THE SOUND OF THE GEAR RELEASING, OVERHEAD PANEL SHOW SAFE.  RAI'D RT MLG UPLOCK BOX.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
